# SDR AALA20101023TUL02

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT CORROSION FOUND AROUND FASTENER HEAD APPROXIMATELY 50 INCHES FROM THE OUTBOARD END AND 7 INCHES FROM INBOARD END (MARKED).  INSTALLED REPAIR PER AARD 57-43-01.
